# SDR DALA2017061204670

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1202-1279
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL ANCHOR NUT STRAPS BETWEEN BS 1202 - 1279 BETWEEN LONGERONS 27 - 29R INSIDE OF THE DOOR FRAME WEB IN THE AFT CARGO BAY.  REPLACED IAW SRM 51-30-02.
